Работа выполнена при поддержке
Российского фонда фундаментальных исследований, (проект 16-01-00378)
и программы “Ведущие научные школы”, (проект НШ-7962.2016.1).
Образец цитирования:
А. О. Иванов, Н. К. Николаева, А. А. Тужилин, “Метрика Громова–Хаусдорфа на пространстве метрических компактов – строго внутренняя”, Матем. заметки, 100:6 (2016), 947–950; Math. Notes, 100:6 (2016), 883–885
Soheil Anbouhi, Washington Mio, Osman Berat Okutan, “On metrics for analysis of functional data on geometric domains”, FoDS, 2024
А. Т. Фоменко, А. И. Шафаревич, В. А. Кибкало, “Главные направления и достижения кафедры дифференциальной геометрии и приложений на современном этапе”, Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2024, № 6, 27–37
Kamil Urbaś, “On inductive and inverse limits of systems of compact metric spaces and applications”, Topology and its Applications, 334 (2023), 108549
Facundo Mémoli, Zhengchao Wan, “Characterization of Gromov-type geodesics”, Differential Geometry and its Applications, 88 (2023), 102006
Samir Chowdhury, Facundo Mémoli, “Distances and isomorphism between networks: stability and convergence of network invariants”, J Appl. and Comput. Topology, 7:2 (2023), 243
С. И. Борзов, А. О. Иванов, А. А. Тужилин, “Геометрия расстояния Громова–Хаусдорфа на классе всех метрических пространств”, Матем. сб., 213:5 (2022), 68–87; S. I. Borzov, A. O. Ivanov, A. A. Tuzhilin, “Geometry of the Gromov-Hausdorff distance on the class of all metric spaces”, Sb. Math., 213:5 (2022), 641–658
А. О. Иванов, А. А. Тужилин, “Изометричное вложение ограниченных метрических пространств в класс Громова–Хаусдорфа”, Матем. сб., 213:10 (2022), 90–107; A. O. Ivanov, A. A. Tuzhilin, “Isometric embeddings of bounded metric spaces in the Gromov-Hausdorff class”, Sb. Math., 213:10 (2022), 1400–1414
О. Б. Борисова, “Метрический сегмент в классе Громова — Хаусдорфа”, Чебышевский сб., 23:3 (2022), 5–18
Yoshito Ishiki, “Branching Geodesics of the Gromov-Hausdorff Distance”, Analysis and Geometry in Metric Spaces, 10:1 (2022), 109
Jihoon Lee, Carlos Morales Rojas, Frontiers in Mathematics, Gromov-Hausdorff Stability of Dynamical Systems and Applications to PDEs, 2022, 3
ZHICHAO LIU, YUNCHEN WANG, YA CHENG, TAREQ SAEED, YONG YE, “OPTION PRICING USING STOCHASTIC VOLATILITY MODEL UNDER FOURIER TRANSFORM OF NONLINEAR DIFFERENTIAL EQUATION”, Fractals, 30:02 (2022)
Facundo Mémoli, Zhengchao Wan, “On pp-Metric Spaces and the pp-Gromov-Hausdorff Distance”, P-Adic Num Ultrametr Anal Appl, 14:3 (2022), 173
Frédéric Latrémolière, “The Gromov-Hausdorff propinquity for metric spectral triples”, Advances in Mathematics, 404 (2022), 108393
S. A. Antonyan, “The Gromov-Hausdorff hyperspace of a Euclidean space, II”, Adv. Math., 393 (2021), 108055
О. Б. Борисова, “Некомпактность сегментов в пространстве Громова–Хаусдорфа”, Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2021, № 5, 3–8; O. B. Borisova, “Noncompactness of segments in the Gromov–Hausdorff space”, Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 76:5 (2021), 187–192
A. O. Ivanov, A. A. Tuzhilin, “Gromov–Hausdorff distances to simplexes and some applications to discrete optimisation”, Чебышевский сб., 21:2 (2020), 169–189
S. A. Antonyan, “The Gromov-Hausdorff hyperspace of a euclidean space”, Adv. Math., 363 (2020), 106977
A. O. Ivanov, A. A. Tuzhilin, “Isometry group of Gromov-Hausdorff space”, Mat. Vesnik, 71:1-2 (2019), 123–154
R. A. Tsvetnikov, “Path Connectedness of Spheres in Gromov-Hausdorff Space”, Mosc. Univ. Math. Bull., 74:2 (2019), 70–74
A. Ivanov, A. Tuzhilin, “Steiner type ratios of Gromov-Hausdorff space”, Eur. J. Comb., 80 (2019), 172–183